# SDR 08FDEA04634

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651631468
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR STRUCTURE CORROSION STA 310 LBL 3, ON FLOORBEAM.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, FABRICATED REPAIR ANGLE, HFEC   BLEND OUT AREA AND TO ALL FASTENER HOLES IN FLOOR BEAM. INSTALLED REPAIR.  REF EA 7-5310-123807 STEP 1 THRU 13. THIS IS CLASSIFIED AS A MAJOR REPAIR.
